# SDR AALA202108036307

- Difficulty date: July 17, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 49,137 hours, 34,328 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3584
- Condition: Odor
- Location: Zone 200
- Part time: 32,434 hours, 20,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR DURING CRUISE THROUGH TO LANDING AND TAXI-IN AT DFW. POSSIBLE FUMES REPORTED BY FLIGHT ATTENDANT. ALSO DETECTED IN COCKPIT ON SHORT FINAL APPROACH. FOUND APU TO BE SOURCE OF ODOR.  REPLACED APU ON JC 26L31049003.
